Osaka Mathematical Journal

Random ergodic theorem with finite possible states

Hirotada Anzai

Full-text: Open access

Article information

Source
Osaka Math. J., Volume 2, Number 1 (1950), 43-49.

Dates
First available in Project Euclid: 18 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200685932

Mathematical Reviews number (MathSciNet)
MR0036952

Zentralblatt MATH identifier
0039.13603

Subjects
Primary: 46.3X

Citation

Anzai, Hirotada. Random ergodic theorem with finite possible states. Osaka Math. J. 2 (1950), no. 1, 43--49. https://projecteuclid.org/euclid.ojm/1200685932


Export citation